MathSciNet Relay Station
MathSciNet bibliographic data
MR2389605 (2009d:57020) 57M27 (05C10 05C15 57M15)
Dasbach, Oliver T.; Futer, David; Kalfagianni, Efstratia; Lin, Xiao-Song; Stoltzfus, Neal W. The Jones polynomial and graphs on surfaces. J. Combin. Theory Ser. B 98 (2008), no. 2, 384–399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement